# SDR AALA20120604011

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 94 hours, 35 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - CREW REPORTED RIGHT LEADING EDGE SLAT DISAGREE INDICATION DURING DESCENT.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  PLACARD LEADING EDGE SLAT INDICATION PER MEL.  REPLACED FLAP SLAT ELECTRONICS UNIT AT AUS ON 06/04/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
